Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: "Tired"  (Read 347 times)

0 Members and 1 Guest are viewing this topic.

Offline MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 445
  • Country: us
  • Rec's: 16
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
"Tired"
« on: December 14, 2013, 02:26:42 PM »
My anxiety problems returned several months ago, after being well controlled for some four years, on medication.  I've lost a total of 10 pounds during this time.  My doctor also started me on a new medication, three weeks ago, and I had many of the side effects including insomnia.  The first 15-16 days on the new med, I was only averaging about four hours sleep per night.  I am doing much better with sleep now, but I am so tired out.  Just doing simple things around the house can often be exhausting.  Is anyone else having a problem with lack of energy/tired/exhausted, or has had a problem with this in the past, because of anxiety.  Any suggestions to build up my energy level would be most welcomed.  Thanks...  Chuck
Bookmark and Share

Offline Cuchculan

  • Hero Member
  • *****
  • Posts: 9417
  • Country: ie
  • Rec's: 152
  • Gender: Male
    • Poke This Member
Re: "Tired"
« Reply #1 on: December 14, 2013, 02:38:43 PM »
Is it the medication making you feel as you are? Have you changed, in how you feel, since going on it. When we feel down, even the smallest things can feel like a mountain of work to us. That is why I am wondering if the new medication changed your mood. I used to have days were doing most things was a struggle. Really we just have to try and break the day down. Do one thing at a time. Remember do it at your own pace. Never think it has to be quickly. If you do feel you are only like this since the latest medication, let your doctor know how you are feeling. He may adjust the dosage of them.
Bookmark and Share
The Lovable Irish Rogue

Offline MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 445
  • Country: us
  • Rec's: 16
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: "Tired"
« Reply #2 on: December 14, 2013, 04:37:10 PM »
Hi Cuchculan...  Thank-you for your response to my post.  Just wanted to add that I was feeling this way prior to the start of the new medication.  I was started on Celexa, 20 mg, and have been on it for exactly three weeks now.  The Celexa has actually helped me, as I feel like what depression I had is gone, so I find myself wanting to do more.  I like what you said about planning one thing at a time, taking it at my own pace, and not rushing.  Thanks!
Bookmark and Share

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: "Tired"
« Reply #3 on: December 14, 2013, 10:34:14 PM »
I feel the same as you chuck!!! Worn out and wore down!!! I think its all the adrenaline and everything we have been through, our bodies went into exhaustion mode!!!
Bookmark and Share

Offline 2sungo

  • Full Member
  • ***
  • Posts: 223
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: "Tired"
« Reply #4 on: December 15, 2013, 06:16:45 PM »
I can feel very tired on some days, today for instance I spent a good part of the afternoon napping.  The meds I take, Lexapro (15 mg) and clonazepam (1 mg) certainly aren't known for making one energetic, but there are some days, especially at work, where I can feel more energy.  I think some of it has to do with the anxiety/depression and some with the medicines. I also think this time of year for those of us living in cold areas is also not exactly conducive to bursts of energy, its like the body wants to hibernate or something.  I do recall that for the many years that I was on Lexapro previously (10 mg) that when I cut it to 5mg I did feel a bit more energetic.  I also think I remember feeling more energetic in the past when I have weaned off clonazepam when I felt the AD was fully working (not there yet this time).  Also I am not drinking tea or coffee like I was in years past, so that might have something to do with fatigue as well.  It seems in time it gets a better from what I recall of my other two episodes, especially as one feels better.
Bookmark and Share

Offline london23

  • Full Member
  • ***
  • Posts: 123
  • Country: gb
  • Rec's: 3
  • Gender: Male
  • Personal text
    • Poke This Member
Re: "Tired"
« Reply #5 on: December 16, 2013, 12:53:28 AM »
i think this is very common in anxiety, me personally, i used to feel exhausted too thanks to all the adrenaline all day not meds.
Bookmark and Share

Offline laineymom

  • Newbie
  • *
  • Posts: 26
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Thoughtful
    Thoughtful
  • Personal text
    • Poke This Member
Re: "Tired"
« Reply #6 on: December 16, 2013, 12:09:40 PM »
Hi Chuck-

I haven't been on here in awhile so I just saw this. I agree with others when they mention it might be a combination of things. I was feeling pretty tired for awhile after I started my meds up again. I attributed it to the lack of sleep for weeks, to being "hyped up" on adrenaline, then kind of crashing when I started to feel less anxious and to the meds. I am a runner and didn't run at all for two weeks and then started up again, but slowly. I am over a month into the meds and feel like I am just starting to get my "old" energy back. I get tired earlier and I remember that from being on Cymbalta before. I don't mind that so much though, it's way better than not being able to fall asleep quickly without benzos and not being able to stay asleep.

Give it time, be patient with yourself and exercise when you can, I am sure you know that exercise gives you energy, improves your mood and helps you sleep.

Bookmark and Share

Offline mujer_verde

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: "Tired"
« Reply #7 on: December 16, 2013, 12:35:32 PM »
I definitely have more energy when I'm able to exercise a little.  Something small like fast walking for 30 minutes a day, anything to get the pulse up.  But I also want to point out that it sounds like you've been through a lot, biochemically, in the past few weeks and probably need extra rest when you can make space for it.  Try to let it be guilt free rest if you can, so you actually wake up feeling replenished! In addition to med changes, both anxiety and depression can be very exhausting and sometimes you just need extra rest.  I hope you feel better soon :)
Bookmark and Share

Offline Kissa

  • Jr. Member
  • **
  • Posts: 81
  • Country: us
  • Rec's: 1
  • Gender: Female
  • I don't remember what calm and relaxed is...
    • Poke This Member
Re: "Tired"
« Reply #8 on: December 18, 2013, 01:23:45 PM »
Just my two cents here, I have read that anxiety can/will cause sleeping problems. I have to take ambien to get to sleep at night or my mind would never settle down enough for me to sleep. Also, I've read and been told that chronic pain and or chronic fatigue can go along with, or be symptoms of anxiety and depression.

I'm pretty convinced that its not necessarily my meds because it doesn't make a difference if we change them. I think a lot of my pain is physical manifestation of my anxiety/depression, and my chronic fatigue is a symptom of my depression.

Again, just my two cents, but something to think about.
Bookmark and Share
Just because I understand an acknowledge what I am worrying about is silly, doesn't mean I'm able to stop worrying about it.
~One Breath at a Time~

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
5601 Views
Last post September 15, 2006, 10:10:04 AM
by pinky5
2 Replies
2778 Views
Last post April 11, 2008, 06:13:27 PM
by Anonymous8
15 Replies
7755 Views
Last post January 14, 2011, 07:51:02 AM
by renaed
2 Replies
2658 Views
Last post September 27, 2011, 09:36:28 AM
by catastrophizer
4 Replies
425 Views
Last post February 06, 2013, 04:31:28 AM
by mollyfin
8 Replies
1029 Views
Last post March 08, 2013, 11:01:12 AM
by sixpack

anything